# SDR SWIA200921088

- Difficulty date: February 24, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 16,772 hours, 14,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENSE MISSING FROM BEHIND OVERHEAD EMERGENCY EXIT SIGN.  REPLACED LENS.
